| Catalog Number |
02.12.0312FR |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
09/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting pain due to a loose patella and the cause of the loose patella is unknown.About 3 years and 1 month after the primary surgery, the surgeon revised the patella and upsized the poly (due to instability), and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 29 september 2023: lot 189044: (b)(1) items manufactured and released on 12-feb-2019.Expiration date: 2024-jan-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional device involved: batch review performed on 29 september 2023: gmk-sphere 02.07.0034rp patella resurfacing size 2 (k090988) lot 2000629: (b)(4) items manufactured and released on 12-mar-2020.Expiration date: 2025-feb-24.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.